# SDR AALA202510301848

- Difficulty date: October 26, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 32,786 hours, 4,696 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BURNING PLASTIC SMELL REPORTED AFTER TAKE OFF IN THE FORWARD GALLEY AREA. ACCOMPLISHED SOF JC 78L00021001 FOUND FORWARD GALLEY OVEN 1B TO BE THE SOURCE OF BURNING PLASTIC SMELL.  (OPEN).
